# SDR COMA0460517

- Difficulty date: August 4, 2004
- Submitted: September 17, 2004
- Operation: Air carrier
- Aircraft: N821CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7420
- Aircraft time: 10,179 hours, 8,454 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR ENTRY FLOOR SIDE CORRODED.  REPAIRED IAW CRJ SRM 51-42-06, 51-42-21 AND 51-25-01.
